I am so frustrated and don't know what to do. I was diagnosed as B12 deficient about 10 years ago, earlier this year with the help of this forum I started to self inject and felt wonderful, now I'm feeling not so wonderful and have weird symptoms, namely COLD HANDS AND FEET, TWITCHING LEFT EYE, WIRED BUT TIRED, SAYING THE WRONG NAME/PLACE ETC. GET PINS AND NEEDLES WHEN I HOLD SOMETHING IN MY HAND OR GET PINS AND NEEDLES WHEN I SIT ON ONE SIDE & HEADACHES THAT DON'T RESPOND TO PARACETAMOL. HAIR FALLING OUT
I am injecting Hydroxcobalamin every other day, taking folate ,iron, Vitamin D3 and Armour thyroid for hypothyroidism. How can I possibly be deficient in B12 when taking such large doses? It is so complicated. I don't know what to do. I feel I can't go to my doctor because she doesn't know that I self inject. I can't cope with the hassle and lack of help and support from her. I felt so wonderful when I first started to self inject now I feel that I am slowly going down hill again.
I accidentally posted this on Thyroid Uk and got some supportive replies but wanted to post here also in case anyone suffers similar and can guide me.
Thank you in advance.